Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Air bubbles in vagina?
|sunnyhours85 - Sun Aug 02, 2009 2:36 pm||
Hi, this would be my first post and I'm not even sure if I'm at ther ight place, but I'm a little desperate, heh.
For the past few months, I've noticed air bubbles coming from my vagina. It happens quite often when I'm on my period, but also when I'm not. When I get up from sitting down, especially. There's no pain or discomfort, it's just sort of loud and embarrassing. I've become very self conscious about this recently because of the odor it sometimes puts off. I was diagnosed with HPV a few months ago, and I've had an odd discharge since then, sometimes it has more of an odor than others, but my gyno wasn't very helpful with any of my questions. (It's just a county public health center.) Even directly after a shower, I'll have sort of a thick milky white or yellowish discharge.. The odor was much worse months ago but it's calmed down a LOT since then. I'm VERY clean and it disgusts me..
I recently quit smoking. I've been eating very healthy, I don't drink soda much anymore. I've been walking / jogging more than a mile every day for the past few months and I take a multi-vitamin..
[Also, I've been on a birth control pill to help regulate my horribly painful periods since February.. This seems to be when all of these issues started. I haven't had a chance to get my pills refilled, so it looks like yesterday was the last day I'd be on them, which is fine by me.. ]
What could it be and what can I do about this?
|Dr.M.jagesh kamath - Tue Aug 04, 2009 3:09 am||
Best to rule out a bacterial vaginosis.It responds well to antibiotics and metronidazole.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.